Periodic points in random substitution subshifts

Rust D (2020)
Monatshefte für Mathematik 193: 683–704.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA 69.19 KB
OA 2020-Rust_Periodic poi.pdf 374.03 KB
Abstract / Bemerkung
We study various aspects of periodic points for random substitution subshifts. In order to do so, we introduce a new property for random substitutions called the disjoint images condition. We provide a procedure for determining the property for compatible random substitutions-random substitutions for which a well-defined abelianisation exists. We find some simple necessary criteria for primitive, compatible random substitutions to admit periodic points in their subshifts. In the case that the random substitution further has disjoint images and is of constant length, we provide a stronger criterion. A method is outlined for enumerating periodic points of any specified length in a random substitution subshift.
Stichworte
Random substitutions; Periodic points; Topological entropy
Erscheinungsjahr
2020
Zeitschriftentitel
Monatshefte für Mathematik
Band
193
Seite(n)
683–704
ISSN
0026-9255
eISSN
1436-5081
Page URI
https://pub.uni-bielefeld.de/record/2945832

Zitieren

Rust D. Periodic points in random substitution subshifts. Monatshefte für Mathematik . 2020;193:683–704.
Rust, D. (2020). Periodic points in random substitution subshifts. Monatshefte für Mathematik , 193, 683–704. doi:10.1007/s00605-020-01458-9
Rust, D. (2020). Periodic points in random substitution subshifts. Monatshefte für Mathematik 193, 683–704.
Rust, D., 2020. Periodic points in random substitution subshifts. Monatshefte für Mathematik , 193, p 683–704.
D. Rust, “Periodic points in random substitution subshifts”, Monatshefte für Mathematik , vol. 193, 2020, pp. 683–704.
Rust, D.: Periodic points in random substitution subshifts. Monatshefte für Mathematik . 193, 683–704 (2020).
Rust, Daniel. “Periodic points in random substitution subshifts”. Monatshefte für Mathematik 193 (2020): 683–704.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Creative Commons Namensnennung 4.0 International Public License (CC-BY 4.0):
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2020-10-23T07:06:14Z
MD5 Prüfsumme
a4a3b083c964ea457c044fe5303fda7f
Access Level
OA Open Access
Zuletzt Hochgeladen
2020-10-29T20:00:00Z

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar